Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 151, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Sep 22, 2017, 6:22 AM CDT for Carlton County, Pine County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2017, 6:22 AM CDT (11:22 UTC)
- Expired
- Sep 22, 2017, 6:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Carlton County, MN, Pine County, MN
The radar
The Duluth radar (KDLH), 76 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1879 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 15.2
The text
As transmitted.
373
WUUS53 KDLH 221122
SVRDLH
MNC017-115-221145-
/O.NEW.KDLH.SV.W.0151.170922T1122Z-170922T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
622 AM CDT FRI SEP 22 2017
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Northwestern Pine County in east central Minnesota...
South central Carlton County in northeastern Minnesota...
* Until 645 AM CDT
* At 621 AM CDT, a severe thunderstorm was located over Rutledge, or
18 miles north of Hinckley, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters reported 1 inch hail 8 miles
northwest of Finlayson at 615 AM.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Mahtowa, Barnum, Willow River, Rutledge, Bruno, Nemadji, Sturgeon
Lake, Finlayson, Nickerson, Kerrick, Denham, Moose Lake State Park,
Duquette, and Banning State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4616 9292 4629 9306 4631 9305 4657 9263
4635 9240
TIME...MOT...LOC 1121Z 234DEG 28KT 4628 9291
HAIL...1.50IN
WIND...60MPH
$$
Huyck1 follow-up statement
593
WWUS53 KDLH 221136
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
636 AM CDT FRI SEP 22 2017
MNC017-115-221145-
/O.CON.KDLH.SV.W.0151.000000T0000Z-170922T1145Z/
Pine MN-Carlton MN-
636 AM CDT FRI SEP 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTH CENTRAL PINE AND SOUTH CENTRAL CARLTON COUNTIES...
At 636 AM CDT, a severe thunderstorm was located over Willow River,
or 23 miles north of Hinckley, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Barnum, Mahtowa, Willow River, Bruno, Nemadji, Sturgeon Lake,
Kerrick, Denham, Moose Lake State Park, and Duquette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4622 9279 4636 9294 4647 9279 4655 9266
4634 9244
TIME...MOT...LOC 1136Z 233DEG 28KT 4634 9279
HAIL...1.00IN
WIND...60MPH
$$
HuyckWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 2:41 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 22, 2:41 AM CDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
241 AM CDT Fri Sep 22 2017
.SHORT TERM...(Today through Saturday)
Issued at 234 AM CDT Fri Sep 22 2017
Surface low pressure was centered over western Nebraska early
this morning with a quasi-stationary/cool front extending east
then northeast into the Red River Valley. A warm front stretched
from near Grand Forks eastward across the southern portions of the
forecast area. The warm front will continue lifting northward and
move into Ontario this morning. Meanwhile, the surface low will
lift quickly northeast across South Dakota and into northwest
Minnesota by this evening. Thunderstorms ongoing across Minnesota,
Ontario, and South Dakota seem to be aided by a strong south to
southwesterly LLJ. Latest RAP guidance suggests the winds aloft
will begin to weaken over the next few hours. The HRRR agrees with
this solution. If the short-range guidance pans out, storms in
our forecast area may be near their peak intensity. The next few
hours will be quite telling. Many of the other high res models,
including the NCAR ensemble show the South Dakota convection
congealing into an eastward propagating MCS, moving across our
southern CWA later this morning. GOES-16 water vapor imagery
supports the analysis of the RAP and HRRR with the location and
strength of the LLJ, but the trend of the last hour has been for
veering winds without much decrease in intensity. Given the
satellite data and the broad consensus toward continued storm
activity, have leaned more toward the latter solutions and kept
POPs high across my south through late morning.
The other big story will be the very warm temperatures today and
Saturday. With strong warm air advection aloft and efficient
mixing, near-record highs are forecast for most of the Northland
today, with northwest Wisconsin seeing the warmest temperatures.
Highs are forecast in the low to middle 70s along the
International Border to near 90 degrees across central and east-
central Minnesota and northwest Wisconsin. Maximum heat index
values will be near 100 degrees, as well. Another round of
thunderstorms is expected tonight, some may be strong or severe.
Rain chances continue across the northern CWA Saturday with partly
to mostly sunny skies farther south. Temperatures will be warm
once again over east-central Minnesota and northwest Wisconsin.
Cooler temperatures and mainly cloudy skies are likely for the
remainder of the Northland.
.LONG TERM...(Saturday night through Thursday)
Issued at 234 AM CDT Fri Sep 22 2017
The deep upper level trough over the western CONUS/Canada will
only make slow progress toward the east through Monday. A frontal
boundary over the Northland will also only move slowly as a result
of the southerly flow aloft. High PWAT values, around 1.5 inches,
which is quite high for this time of year, will remain in place
across much of the region through Tuesday. There will be a high
chance for showers and storms across much of northern Minnesota
Saturday night into Sunday night. Due to the moisture present,
frontal boundary, and shortwaves in southerly flow aloft, heavy
rain, possibly leading to some flooding, will be a threat over
parts of northern Minnesota. Highs Sunday will be warmest over
northwest Wisconsin where shower/storm coverage will be lowest.
Highs there will be in the upper seventies to lower eighties.
Highs will be in the sixties over far north and west areas of the
Northland where cloud cover and storm/shower coverage will be
greatest.
The upper trough will make some eastward progress later Monday
into Tuesday and a surface low will lift north and the front will
finally make it to our eastern zones or pass just east of there.
More showers and storms will occur Monday through Tuesday with
higher chances across northern Wisconsin as well. Storm total
rainfall today through Tuesday will be from 1 to 4 inches with the
higher amounts most likely over central Minnesota into the far
northeast. There will likely be some locally higher amounts due to
thunderstorms repeatedly affecting the same areas.
The chance for showers/storms will end for most areas by
Wednesday and temperatures will continue to cool with highs in the
mid fifties to around sixty. There will be mainly low chances for
showers Thursday and Friday with cooler temperatures continuing.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1225 AM CDT Fri Sep 22 2017
High pressure will continue to lose its grip on the Northland
weather overnight and into Friday, as an area of low pressure
approaches our region from the west. A warm front developing just
south of the Northland will continue to lift slowly northward
overnight. The warm front will be the focus for showers and
thunderstorms for the area TAF sites overnight. The focus will
then shift to the cold front that will develop to the west of our
area on Friday and Friday evening. This will bring the next chance
of showers and thunderstorms. While we should see largely VFR
conditions, there will undoubtedly be some MVFR to IFR CIG's and
VSBY's.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 80 67 78 60 / 50 40 40 60
INL 72 60 63 52 / 60 70 40 70
BRD 86 65 73 60 / 60 40 60 80
HYR 89 68 85 65 / 60 30 30 40
ASX 89 69 85 62 / 60 30 20 40
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 5 AM CDT early this morning for
LSZ140>145.
&&
SHORT TERM...Huyck
LONG TERM...Melde
AVIATION...DAPHazardous weather outlook, Sep 22, 3:30 AM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 330 AM CDT Fri Sep 22 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-231030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 330 AM CDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Strong thunderstorms will continue this morning. Large hail, damaging wind gusts, frequent cloud-to-ground lightning, and heavy rainfall are expected. Another round of strong to severe thunderstorms is expected tonight. The strongest storms are expected over north-central Minnesota. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will likely be on-going Saturday morning. A few storms may remain strong early in the day. Storms are forecast to redevelop during the afternoon and continue through Saturday night. Some storms may be strong to severe once again. Heavy rainfall is possible over much of the Northland and may lead to localized flooding. Thunderstorms will continue to be possible through Monday night. The risk for severe storms is low but there will continue to be a chance for heavy rainfall, especially over central into northeast Minnesota into extreme northwest Wisconsin. .SPOTTER INFORMATION STATEMENT... SKYWARN Spotters may be needed early this morning and again tonight. Everyone is encouraged to report hail of any size, rainfall amounts, wind damage, or flooding to the National Weather Service. LSZ121-140>148-231030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 330 AM CDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of the nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms will be possible, some could be strong today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will continue to be possible Saturday night into Monday night. The risk for severe storms is low. Melde/Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Sep 22, 5:20 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
520 AM CDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM TSTM WND GST 3 W WOODROW 46.39N 94.14W
09/22/2017 M53 MPH CROW WING MN ASOS
BRAINERD LAKES REGIONAL AIRPORT, KBRD.
&&Local storm report, Sep 22, 5:31 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
531 AM CDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL FORT RIPLEY 46.17N 94.36W
09/22/2017 M0.88 INCH CROW WING MN TRAINED SPOTTER
&&
G2Special weather statement, Sep 22, 5:33 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Duluth MN
533 AM CDT FRI SEP 22 2017
MNZ038-WIZ006-221045-
Pine-Burnett-
533 AM CDT FRI SEP 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PINE AND WEST
CENTRAL BURNETT COUNTIES...
At 532 AM CDT, a strong thunderstorm was near Pine City, moving
northeast at 40 mph.
Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
Pine City, Hinckley, Rock Creek, Brook Park, Henriette, Greely, West
Rock, Beroun, and Saint Croix State Park.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4573 9310 4576 9314 4588 9314 4607 9292
4587 9266 4573 9297
TIME...MOT...LOC 1032Z 228DEG 35KT 4581 9306
HuyckSpecial weather statement, Sep 22, 6:02 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Duluth MN
602 AM CDT FRI SEP 22 2017
MNZ034>037-221130-
Northern Aitkin-Crow Wing-Carlton/South St. Louis-South Aitkin-
602 AM CDT FRI SEP 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AITKIN...
NORTHWESTERN CARLTON AND SOUTHEASTERN CROW WING COUNTIES...
At 602 AM CDT, strong thunderstorms were along a line extending from
near Palisade, to 8 miles southwest of Mcgregor, to near Mille Lacs
Lake, and moving northeast at 35 mph.
Wind gusts up to 50 mph, nickel-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
Locations impacted include...
Big Sandy Lake, Mille Lacs Lake, Aitkin, Mcgregor, Malmo, Garrison,
Palisade, Tamarack, Libby, Glen, Wealthwood, Kimberly, Wright,
Balsam, Sheshebee, Ripple Lake, Glory, Waldeck, Rice Lake Wildlife
Refuge, and Hassman.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4666 9369 4693 9293 4662 9296 4629 9333
4624 9376 4624 9384 4623 9387
TIME...MOT...LOC 1102Z 245DEG 30KT 4669 9337 4651 9343 4631 9366
HuyckSpecial weather statement, Sep 22, 6:04 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Duluth MN
604 AM CDT FRI SEP 22 2017
WIZ006-007-221130-
Washburn-Burnett-
604 AM CDT FRI SEP 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WASHBURN
AND BURNETT COUNTIES...
At 604 AM CDT, strong thunderstorms were along a line extending from
6 miles north of Grantsburg, to near Siren, to near Luck, and moving
northeast at 35 mph.
Wind gusts up to 45 mph, penny-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
Locations impacted include...
Grantsburg, Trade Lake, Siren, Webster, Hertel, Branstad, Danbury,
Oakland, Falun, Phantom Lake, Birch Island Lake, Four Corners, Alpha,
Trade River, Big Sand Lake, and Yellow Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4573 9216 4573 9253 4564 9253 4564 9267
4582 9277 4585 9274 4587 9274 4606 9221
4564 9193 4564 9215
TIME...MOT...LOC 1104Z 246DEG 32KT 4587 9267 4575 9249 4558 9240
HuyckLocal storm report, Sep 22, 6:20 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
620 AM CDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 5 SSE ARTHYDE 46.29N 93.05W
09/22/2017 E1.00 INCH PINE MN TRAINED SPOTTER
THE AVERAGE SIZE OF HAIL STONES WAS THE SIZE
OF DIMES.
&&
G2The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 11:02 PM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Sep 21, 11:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Sep 22, 12:17 AM CDT | Special Weather Statement | DLH | 28 min | |
| Sep 22, 12:28 AM CDT | Special Weather Statement | DLH | Cook | 32 min |
| Sep 22, 12:33 AM CDT | Special Weather Statement | DLH | Kanabec | 27 min |
| Sep 22, 12:35 AM CDT | Special Weather Statement | DLH | Crow Wing | 25 min |
| Sep 22, 1:01 AM CDT | Special Weather Statement | DLH | 29 min | |
| Sep 22, 1:02 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 1:11 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Sep 22, 1:25 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton | 26 min |
| Sep 22, 1:31 AM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Sep 22, 1:33 AM CDT | Special Weather Statement | DLH | 27 min | |
| Sep 22, 1:52 AM CDT | Special Weather Statement | DLH | Carlton | 38 min |
| Sep 22, 2:04 AM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Sep 22, 2:07 AM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Sep 22, 2:31 AM CDT | Special Weather Statement | DLH | Aitkin | 29 min |
| Sep 22, 2:32 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 2:45 AM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Sep 22, 3:02 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 16 min |
| Sep 22, 3:05 AM CDT | Special Weather Statement | DLH | Aitkin | 25 min |
| Sep 22, 3:17 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 28 min |
| Sep 22, 3:20 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca | 25 min |
| Sep 22, 3:40 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Sep 22, 3:44 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 17 min |
| Sep 22, 4:12 AM CDT | Special Weather Statement | DLH | Crow Wing | 33 min |
| Sep 22, 4:22 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Sep 22, 4:25 AM CDT | Severe Thunderstorm Warning | DLH | Cass | 35 min |
| Sep 22, 4:32 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 28 min |
| Sep 22, 4:48 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 42 min |
| Sep 22, 5:25 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 50 min |
| Sep 22, 5:26 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Pine, Saint Louis | 49 min |
| Sep 22, 5:29 AM CDT | Severe Thunderstorm Warning | DLH | Crow Wing | 13 min |
| Sep 22, 5:33 AM CDT | Special Weather Statement | DLH | Pine | 12 min |
| Sep 22, 5:44 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 31 min |
| Sep 22, 6:02 AM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Sep 22, 6:19 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 41 min |
| Sep 22, 6:24 AM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
| Sep 22, 6:29 AM CDT | Special Weather Statement | DLH | Itasca | 31 min |
| Sep 22, 6:41 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 34 min |
| Sep 22, 6:42 AM CDT | Special Marine Warning | DLH | 63 min | |
| Sep 22, 6:57 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 33 min |
| Sep 22, 7:14 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 31 min |
| Sep 22, 7:28 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 17 min |
| Sep 22, 7:41 AM CDT | Special Marine Warning | DLH | 64 min | |
| Sep 22, 7:41 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake, Saint Louis | 34 min |
| Sep 22, 7:54 AM CDT | Special Weather Statement | DLH | Pine | 21 min |
| Sep 22, 8:13 AM CDT | Special Weather Statement | DLH | Carlton | 17 min |
| Sep 22, 8:15 AM CDT | Special Weather Statement | DLH | Lake | 30 min |
| Sep 22, 8:20 AM CDT | Special Weather Statement | DLH | Pine | 10 min |
| Sep 22, 8:23 AM CDT | Severe Thunderstorm Warning | DLH | Carlton | 37 min |
| Sep 22, 8:42 AM CDT | Special Weather Statement | DLH | Cook | 33 min |
| Sep 22, 8:46 AM CDT | Special Marine Warning | DLH | 29 min | |
| Sep 22, 8:49 AM CDT | Special Weather Statement | DLH | Carlton | 26 min |
| Sep 22, 8:56 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Sep 22, 9:14 AM CDT | Special Weather Statement | DLH | Pine | 31 min |
| Sep 22, 9:16 AM CDT | Special Weather Statement | DLH | Cook | 14 min |
| Sep 22, 9:37 AM CDT | Special Marine Warning | DLH | 23 min | |
| Sep 22, 9:38 AM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Sep 22, 9:55 AM CDT | Special Marine Warning | DLH | 65 min | |
| Sep 22, 10:02 AM CDT | Beach Hazards Statement | DLH | Carlton, Saint Louis | 10 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.